Von Neumann Algebra Preduals Satisfy the Linear Biholomorphic Property

  • Antonio M. Peralta
  • László L. Stachó

Abstract

We prove that for every $\mathrm{JBW}^*$-triple $E$ of rank $>1$, the symmetric part of its predual reduces to zero. Consequently, the predual of every infinite dimensional von Neumann algebra $A$ satisfies the linear biholomorphic property, that is, the symmetric part of $A_*$ is zero.
Published
2016-06-09
How to Cite
Peralta, A. M., & Stachó, L. L. (2016). Von Neumann Algebra Preduals Satisfy the Linear Biholomorphic Property. MATHEMATICA SCANDINAVICA, 118(2), 277-284. https://doi.org/10.7146/math.scand.a-23689
Section
Articles